U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Please tell me, could chemotherapy cause/induce a lupus flare-up?

1 doctor answer1 doctor weighed in
Dr. Martin Morell
Rheumatology 29 years experience
Lupus: Is an autoimmune disease that can cause immune suppression, plus treatments can further suppress it. Qhemo could further cause suppression, so yes a flare could occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 46-year-old member asked:

Can chemotherapy cause/induce a lupus episode?

2 doctor answers2 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: There are approximately 46 drugs that have the ability to cause lupus but none of them are chemotherapeutic agents.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.